MAUDE Adverse Event Report: STRYKER SPINE-US 7MM X 6DEG X 11MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 7MM X 6DEG X 11MM X 23MM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 48951076
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device still remained implanted in the patient.
 
Event or Problem Description
It was reported that the cage fractured post-operatively.No adverse consequence to the patient was reported.As per conversation with the surgeon, he thinks that the fracture could have been initiated during insertion which might have contributed to the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: x-ray image review, product history review, complaint history review, nc/capa history review, labelling review, risk assessment.Result: the reported event was confirmed via x-ray image received from sales rep.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Product was not received as it is implanted in the patient so an evaluation was not possible.Conclusion: the most likely cause of the reported event was determined to be user error: formation of small crack during intra-operative insertion-> fracture propagates throughout cyclic loading.Device still in the patient.

Brand Name
7MM X 6DEG X 11MM X 23MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8146640
Report Number3004024955-2018-00057
Device Sequence Number16536476
Product Code MAX
UDI-Device Identifier07613327117523
UDI-Public07613327117523
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K160955
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48951076
Device Lot NumberDHET
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR